# SDR YV3R2020093000356

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GAR
- Make and model: Robsin R66
- Aircraft serial: 0527
- Aircraft time: 2,296 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: F7921
- Part serial: 1111
- Condition: Defective
- Part time: 298 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: F792-1 INDICATES HIGH.
